# SDR DALA1133739875

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL NR 17-50 IS CRACKED AND EDGE DAMAGED.  FABRICATED AND INSTALLED HAT CHANNELS AND SKIN IAW SAA ERA 491550-14 REV ORIGINAL INST ID TAG IAW PS 900-5-1 NR 4 COMPLETED.
